| Model Number |
3556H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure on (b)(6) 2019 and suture was used.During continuous suturing, the suture was detached from the needle.The needle was not control release needle.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/24/2020.Additional information: d10, h4, h6.A manufacturing record evaluation was performed for the finished device number, and no non-conformities were identified.Additional h3 device evaluation summary: it was received for analysis sixty-one unopened samples of product code 3556h, lot paj147.The complaint sample was not returned for analysis.During the visual inspection of thirteen samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strands and no defects were observed.A functional test was performed and the pull force were above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/ packaging criteria were met prior to the release of this batch.Per the condition of the samples, no performance pull off suture needle was found, and the tested samples met the finished goods requirements.Representative samples returned to support investigation of device issues captured in reports 2210968-2019-91212, 2210968-2019-91213 and 2210968-2019-91214.Analysis results have been included in follow up reports for each.